# SDR SWIA2020040349903

- Difficulty date: March 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 FROM 26L TO 26R CORRODED   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED DAMAGED FRAME SECTION AT FS333  FROM 23L TO 23R IAW CRJ 200 SRM
